# SDR COEA2024110105807

- Difficulty date: September 10, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 38,833 hours, 43,458 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001232
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 257172 NR 200018 HEAVY CHECK  COE/MAJOR REPAIR: INTERNAL FUSELAGE FRAMES 40-41 R/H SEAT TRACK HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPLACED SEAT TRACK PER ATR72 SRM 51-25-04 AND 51-21-28.
